VOL. 43 · NO. 4 | October, 1991
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 43 (4), (October, 1991)
No abstract available
Articles
Koichi TAKASE
J. Math. Soc. Japan 43 (4), 631-659, (October, 1991) DOI: 10.2969/jmsj/04340631
KEYWORDS: 11M41, 11F72
No abstract available
Donald M. DAVIS, Mark MAHOWALD
J. Math. Soc. Japan 43 (4), 661-671, (October, 1991) DOI: 10.2969/jmsj/04340661
KEYWORDS: 57T20
No abstract available
Tetsuji SHIODA
J. Math. Soc. Japan 43 (4), 673-719, (October, 1991) DOI: 10.2969/jmsj/04340673
KEYWORDS: 11G05, 14D10
No abstract available
Keiji IZUCHI
J. Math. Soc. Japan 43 (4), 721-731, (October, 1991) DOI: 10.2969/jmsj/04340721
KEYWORDS: 30E05, 30D50, ‎30H05, ‎46J15
No abstract available
Shin KATO
J. Math. Soc. Japan 43 (4), 733-750, (October, 1991) DOI: 10.2969/jmsj/04340733
KEYWORDS: 58G30, 35J60, 53C21
No abstract available
Toshikazu MIYAJIMA, Atsushi NAKAYASHIKI, Kanehisa TAKASAKI
J. Math. Soc. Japan 43 (4), 751-773, (October, 1991) DOI: 10.2969/jmsj/04340751
KEYWORDS: 58F07, 35A27, 35Q53, 58B25
No abstract available
Takaaki SHIMURA
J. Math. Soc. Japan 43 (4), 775-793, (October, 1991) DOI: 10.2969/jmsj/04340775
KEYWORDS: 60F05, 60E07
No abstract available
Richard WEISS
J. Math. Soc. Japan 43 (4), 795-814, (October, 1991) DOI: 10.2969/jmsj/04340795
KEYWORDS: 20F32, 20D08, 51E12
No abstract available
Back to Top